DSpace DSpace 日本語
 

長崎県立大学学術リポジトリ >
経済学部論集 >
第18巻 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10561/415

Title: Brans-Dicke 理論における完全流体宇宙モデル
Other Titles: Cosumological models for the Perfect Fluid Universe in the Brans-Dicke Theory
Author: 宮崎, 明人
Author's alias: MIYAZAKI, Akihito
Issue Date: 15-Aug-1984
Publisher: 長崎県立国際経済大学学術研究会
Shimei: 長崎県立国際経済大学論集
Volume: 18
Issue: 1
Start page: 119
End page: 135
ISSN: 0286-5068
URI: http://hdl.handle.net/10561/415
Appears in Collections:第18巻

Files in This Item:

File Description SizeFormat
v18n1p119_miyazaki.pdf343.39 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Nagasaki Prefectural University attached library